MathSciNet Relay Station
MathSciNet bibliographic data
MR2031651 (2004j:05096) 05C69 (05C15)
Marcu, Dănuţ The chromatic number of triangle-free regular graphs. Stud. Univ. Babeş-Bolyai Inform. 47 (2002), no. 1, 54–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement